After taking the PFS in July, in the month of September I hired (on the advice of the doctor) the Vitamin b1, better known as Tiamina. I took 10 tablets of 300mg. I noticed I greatly worsened all my symptoms, in the first place the body was totally anesthetized, then my bones and muscles hurt, and cold in my legs and the sexual situation got worse. All things that I did not have before PAS. I think the same thing happened to me @douglasmich RIP. I think my ER receptor was also fucked. In this nightmare there also seems to be @tisho1012 (from Vitamin K2) and @Finfina (from Letrozol). @Konflict (from Vitamin E) RIP.
I can say that it is a total nightmare. The worst of nightmares.
Does anyone have any advice for us? What could help us improve? Any advice appreciated.
We were completely ruined by the doctors. Do not take any Vitamin from Group B, E and K2.
They are anti-estrogens, they are Aromatase inhibitors. Be cautious. They are dangerous.